# SDR 2011FA0000155

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: General aviation
- Aircraft: N770QT
- Make and model: Boeing 767241
- Aircraft serial: 23802
- Aircraft time: 84,738 hours, 31,465 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

FLT 601 RT ENGINE OIL QUANTITY ZERO, ENGINE OIL PRESSURE WAS LOW.  RT ENGINE SHUTDOWN WAS DIRECTED BY CHECKLIST.  INFLIGHT RT ENGINE SHUTDOWN WAS PERFORMED. OIL PRESS WAS ALWAYS ABOVE 10PSI.  FLIGHT DIVERTED.  PERFORMED FIM 71-05-00 FIG 119 BLOCK 1 TO 6 AND 25, FOUND TGB SCREEN BLOCKED BY OTHER MATERIAL AND NO DEBRIS FOUND.  REMOVED TGB SCREEN CONTAMINATION.  ACCOMPLISHED OILS SYSTEM CONTAMINATION INSPECTION IAW B767 AMM 72-00-00 PAG 682Z ITEM J. PERFORMED FLUSHING THE OIL SYSTEM IAW AMM 79-11-00 PAGE 309 TO 311 AND OIL SYSTEM INSPECTED FOR CONTAMINATION.  PERFORMED INSPECTION POST-WINDMILLING IAW AMM 72-00-00 PAG 682Z ITEM I. ALL NORMAL. PERFORMED ENG RUN UP TEST 3 IAW AMM 71-00-00 PAG 521 TO 524 TEST OK.
